# SDR DALA2021100105964

- Difficulty date: September 28, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,514 hours, 23,529 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 IN REF NRC 244 CORROSION ON FLOOR STRINGERS AT STA 1320 TO 1340 AND LBL16, RBL7, RBL11 AND RBL16 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00844: CORROSION LEVEL 2, FLOOR STRINGERS AT STA.1290 TO 1340 LBL 16, RBL 16, STA. 1307 TO 1340 RBL 7 AND STA.1310 TO 1340 RBL 11 WERE REPAIRED PER B757-200 SRM. (1964585)
